# SDR FDEA202107201822

- Difficulty date: July 20, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N150FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42729
- Aircraft time: 6,722 hours, 3,030 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SLAT NO 4 WSTA 564.2 TRAILING EDGE LOWER SKINWITH WEAR LH WING SLAT # 4 WSTA 564.2 TRAILING EDGE LOWER SKIN WAS REPAIRED I.A.W B767 SRM 57-  43-  02-2R AND 51-70-10-2R PAGE 149 FIG. 202 SHEET 8 REV. 79 DEC 15 2020
